# SDR DL72S992252

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 90082
- Condition: Failed
- Location: Row 2
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN OVERHEAD EMERGENCY LIGHTS INOP ROW 2.  REPLACED POWER SUPPLY AND BATTERY PACK.
